Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 62, NWS Eureka, CA

June 16, 2011

NWS Eureka, CA issued this small craft advisory at Jun 16, 2011, 2:23 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2011, 2:23 AM PDT (09:23 UTC)
Expired
Jun 17, 2011, 2:47 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS76 KEKA 160923
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 AM PDT THU JUN 16 2011

PZZ455-470-162330-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
223 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS
  OF 35 TO 40 KT. WINDS WILL SLOW DIMINISH BELOW GALE CONDITIONS
  BY LATE THURSDAY EVENING.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 FT AT 8 TO 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-162330-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS
  TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY
  AFTERNOON.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-162330-
/O.NEW.KEKA.SC.Y.0062.110616T0923Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
223 AM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY
  WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION
  NEAR CAPE MENDOCINO. LARGE SHORT PERIOD SEAS WILL RISE TO NEAR
  13 FT AT 8 SECONDS TODAY. THE STRONG WIND AND HAZARDOUS SEAS
  WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
911 
WHUS76 KEKA 160935 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT THU JUN 16 2011

PZZ455-470-170000-
/O.COR.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS
  OF 35 TO 40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE
  BY LATE THIS EVENING.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 FT AT 8 TO 10 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-170000-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS
  TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY LATE FRIDAY
  AFTERNOON.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-170000-
/O.NEW.KEKA.SC.Y.0062.110616T0934Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 AM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY
  WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH PORTION
  NEAR CAPE MENDOCINO. LARGE SHORT PERIOD SEAS WILL RISE TO NEAR
  13 FT AT 8 SECONDS TODAY. THE STRONG WIND AND HAZARDOUS SEAS
  WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
422 
WHUS76 KEKA 161538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT THU JUN 16 2011

PZZ455-470-162345-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 
  40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE 
  THIS EVENING. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 FT AT 8 TO 10 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-162345-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH 
  GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY 
  LATE FRIDAY AFTERNOON. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-162345-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
838 AM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS TODAY 
  WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH 
  PORTION NEAR CAPE MENDOCINO. 

* WIND WAVES WILL PEAK NEAR 8 FT LATE THIS AFTERNOON. A FRESH
  SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK LATE
  THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS SEAS WILL
  BEGIN TO SUBSIDE EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
860 
WHUS76 KEKA 162130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT THU JUN 16 2011

PZZ450-170530-
/O.CAN.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/
/O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS
  TONIGHT WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE SOUTH
  PORTION NEAR CAPE MENDOCINO.

* WIND WAVES WILL PEAK NEAR 8 FT EARLY THIS EVENING. A FRESH
  SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK LATE
  THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS SEAS WILL
  BEGIN TO SUBSIDE EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-170530-
/O.EXT.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT THU JUN 16 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 
  40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE 
  THIS EVENING. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND
  16 FT AT 8 TO 10 SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-170530-
/O.EXT.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT THU JUN 16 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM PDT FRIDAY. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH 
  GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY 
  LATE FRIDAY AFTERNOON. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND
  16 TO 19 FT AT 8 TO 10 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
197 
WHUS76 KEKA 170402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PDT THU JUN 16 2011

PZZ455-470-171000-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS...N WINDS WILL AVERAGE 25 TO 35 KT WITH GUSTS OF 35 TO 
  40 KT. WINDS WILL SLOWLY DIMINISH BELOW GALE FORCE BY LATE 
  THIS EVENING. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 FT AT 8 TO 10 SECONDS THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-171100-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PDT THU JUN 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT FRIDAY. 

* WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH 
  GUSTS TO 45 KT. WINDS WILL DIMINISH BELOW GALE CONDITIONS BY 
  LATE FRIDAY AFTERNOON. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK 
  AROUND 16 TO 19 FT AT 8 TO 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-171000-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
902 PM PDT THU JUN 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 30 KNOTS 
  TONIGHT WITH OCCASIONAL GUSTS UP TO 35 KT...MAINLY IN THE 
  SOUTH PORTION NEAR CAPE MENDOCINO. 

* WIND WAVES WILL PEAK NEAR 8 FT EARLY THIS EVENING. A FRESH 
  SWELL OF 5 TO 7 FT WITH A PERIOD AROUND 9 SECONDS WILL PEAK 
  LATE THIS AFTERNOON AS WELL. THE STRONG WIND AND HAZARDOUS 
  SEAS WILL BEGIN TO SUBSIDE EARLY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
289 
WHUS76 KEKA 170947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PDT FRI JUN 17 2011

PZZ470-171800-
/O.CAN.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/
/O.NEW.KEKA.SC.Y.0063.110617T0947Z-110618T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PDT FRI JUN 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS THROUGH TONIGHT...AND WILL SUBSIDE BELOW ADVISORY LEVEL BY
  EARLY SATURDAY MORNING. 

* SEAS...STEEP...SHORT PERIOD SEAS UP TO 9 FEET WILL SLOWLY
  SUBSIDE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-171800-
/O.CAN.KEKA.GL.W.0021.000000T0000Z-110617T1000Z/
/O.NEW.KEKA.SC.Y.0063.110617T0947Z-110622T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
247 AM PDT FRI JUN 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MUCH OF THE
  COMING WEEK. GUSTS UP TO 35 KNOTS ARE POSSIBLE LATE IN THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-171100-
/O.CAN.KEKA.SC.Y.0062.000000T0000Z-110617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
247 AM PDT FRI JUN 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-171800-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 AM PDT FRI JUN 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. 

* WINDS...N WINDS WILL AVERAGE 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS THROUGH THIS AFTERNOON.  

* SEAS...STEEP...SHORT PERIOD SEAS OF 9 TO 11 FEET WILL BEGIN TO
  SUBSIDE LATE THIS AFTERNOON AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 3:12 PM PDT, 11 hours 11 minutes earlier.

Area forecast discussion, Jun 15, 3:12 PM PDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
312 PM PDT WED JUN 15 2011

.SYNOPSIS...A TROUGH WILL MOVE OVER THE REGION TONIGHT AND REMAIN
IN PLACE THROUGH THE WEEKEND. INLAND LOCATIONS WILL STAY
DRY...THOUGH TEMPERATURES WILL BE SLIGHTLY COOLER. COASTAL AREAS
WILL BE BREEZY INTO THURSDAY WITH OVERNIGHT LOW CLOUDS AND FOG.

&&

.DISCUSSION...VISIBLE SATELLITE SHOWS CLEAR SKIES ACROSS NORTHWEST
CALIFORNIA. THIS IS HEAVILY AIDED BY THE STRONG PRESSURE GRADIENT
ALONG THE COAST, WHICH IS BRINGING COASTAL LOCATIONS BREEZY
CONDITIONS. WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE THIS
EVENING WITH SOME EXPOSED LOCATIONS GETTING GUSTS UP TO 40 MPH.
HOWEVER, AFTER SUNSET THE PRESSURE GRADIENT WILL WEAKEN A LITTLE
WHICH WILL ALLOW SOME STRATUS TO FORM ALONG THE IMMEDIATE COAST.
THOUGH, THE UNCERTAINTY IS HIGH ANY CLOUDS THAT DO FORM WILL BE
THIN AND SHOULD BURN OFF QUICKLY IN THE MORNING. AN UPPER LEVEL
TROUGH WILL ALSO BE MOVING OVER THE WEST COAST TONIGHT AND WILL
STAY IN PLACE THROUGH THE WEEKEND. THE MAIN IMPACT WILL BE
SLIGHTLY COOLER TEMPERATURES. NO PRECIPITATION IS EXPECTED BECAUSE
THERE IS NO MOISTURE WITHIN THIS TROUGH. WINDS WILL DIMINISH LATE
THURSDAY AS THE PRESSURE GRADIENT WEAKENS. STROZ

&&

.AVIATION...SKIES CLEARED QUICKLY ACROSS THE AREA WITH MOST AREAS
CLEAR BY 18Z. GUSTY NORTH WINDS WILL PERSIST THROUGH THE EVENING
AND THEN DIMINISH OVERNIGHT. GUSTS TO 37 KT HAVE BEEN REPORTED SO
FAR TODAY AT KCEC. TONIGHT EXPECT COASTAL LOW CLOUDS AND FOG TO
MOVE BACK INTO KACV AND THE RIVER VALLEYS. THIS IS EXPECTED TO
CLEAR OUT FAIRLY QUICKLY AGAIN TOMORROW DUE TO THE STRONGER WINDS.
THE STRONG NORTHERLY WINDS ARE EXPECTED TO KEEP MOST OF THE FOG
AND STRATUS OUT OF KCEC. INLAND AREAS ARE EXPECTED TO REMAIN
CLEAR. MKK

&&

.MARINE...THE HIGH PRESSURE OVER THE NE PAC AND A THERMAL TROUGH
OVER CENTRAL CA. BUOYS HAVE REPORTED SOME GUSTS OVER 35 KT SO WENT
AHEAD AND ISSUED GALE WARNING FOR THE ZONE 450 THROUGH MIDNIGHT.
THE HAZ SEAS WARNING WILL LIKELY NEED TO BE REISSUED THROUGH
THURSDAY ONCE THE GALE WARNING EXPIRES. SEAS OVER THE OUT WATERS
ARE EXPECTED TO PEAK AROUND 16 TO 19 FT AT 8-10 SECONDS LATE
TONIGHT AND UP TO AROUND 13 FT IN THE INNER ZONES. THE PRESSURE
GRADIENT WILL BEGIN TO WEAKEN LATE THURSDAY...ALTHOUGH ADVISORY
WINDS ARE EXPECTED TO PERSIST ON FRIDAY AND SATURDAY AT LEAST OVER
THE OUTER WATERS. SUNDAY MODELS ARE IN DECENT AGREEMENT THAT WINDS
WILL BEGIN TO INCREASE AGAIN WITH HIGH PRESSURE BUILDING BACK OVER
THE NE PACIFIC. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING FOR PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 15, 5:03 AM PDT, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
503 AM PDT WED JUN 15 2011

CAZ001>004-076-161215-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
503 AM PDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.